# SDR REXA2022040400530

- Difficulty date: February 20, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: MM67035032035
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM LBL27 FROM PRODUCTION SPLICE AT FS977-FS1056 REQUIRES REPLACEMENT DUE TO CORROSION.	C/A: REPAIRED FLOOR BEAM LBL27 FROM PRODUCTUION SPLICE AT FS977-FS1056 IAW CRJ900 SRM 50-00-41-201-001-A03
